MathSciNet Relay Station
MathSciNet bibliographic data
MR2215629 35Q53 (35B10 42A16 42A20)
Chen, Hongqiu Long-period limit of nonlinear dispersive waves: the BBM-equation. Differential Integral Equations 19 (2006), no. 4, 463–480.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement